MAUDE Adverse Event Report: CLARIANCE SAS ERISMA-LP NAVIGATED INSTRUMENTS; ERISMA-LP NAVIGATED DRIVER

CLARIANCE SAS ERISMA-LP NAVIGATED INSTRUMENTS; ERISMA-LP NAVIGATED DRIVER
Model Number 48710003
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The surgeon had to use a different system delaying the surgery by 30 minutes.
 
Event or Problem Description
Both screwdrivers available in erisma-lp navigated instruments would not disengage from the screw while being implanted.It was disassembled and reassembled by "sterile processing department" incorrectly, causing the locking mechanism to function abnormally.The surgeon had to use a different system delaying the surgery by 30 minutes.

Brand Name
ERISMA-LP NAVIGATED INSTRUMENTS
Common Device Name
ERISMA-LP NAVIGATED DRIVER
Manufacturer (Section D)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR  62217
MDR Report Key12207186
Report Number3009962553-2021-00003
Device Sequence Number4494893
Product Code OLO
UDI-Device Identifier03700780638222
UDI-Public03700780638222
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202956
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48710003
Device Catalogue Number48710003
Device Lot NumberM3K4X/1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date07/21/2021
Patient Sequence Number1